# SDR FDEA201110134462

- Difficulty date: October 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Corroded
- Location: Bs 1340 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO FRAME UPPER SURFACE HAS CORROSION BS 1340 BETWEEN S26-27R.  CORROSION REMOVED AS PER EA F-5310-153433.  REPAIR IS CLASSIFIED AS MAJOR.
